# SDR SWAA2022030827311

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE; INLET COWL; ACCESS PANEL AT 6 O'CLOCK; FASTENER HOLES ELONGATED (2 EA) / OBTAINED; LOCATED; DRILLED; ALODINED; PRIMED; AND TOP COATED NEW PANEL FOR #1 ENGINE INLET COWL 6 O'CLOCK POS REF B737 SRM 561-40-05 TABLE B; 51-20-01 PARA 5.A.(6).; SOPM 20-41-02 PG 1-10 AMM 51-21-99-300-801 2.E.(6) IPC 71-11-01-02 ITEM 350. TAG# XD0627 ELONGATED HOLES ON #1 ENG INLET COWL ACCESS PANEL AT 6 O'CLOCK POS WERE BEYOND FASTENER HOLE LIMITS REF B737 SRM 51-40-05 TABLE A. & B.
